Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: Kenji Nakanishi and Wilhelm Schlag
Title: Invariant manifolds and dispersive Hamiltonian evolution equations
Additional book information: Zürich Lectures in Advanced Mathematics, European Mathematical Society, Zürich, vi+253 pp., ISBN 978-3-03719-095-1

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Walter A. Strauss
Affiliation: Brown University, Providence, RI 02912
Journal: Bull. Amer. Math. Soc. 50 (2013), 367-371
Published electronically: October 11, 2012
Review copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.